# SDR AALA201703139017

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 8,488 hours, 2,766 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW, BEYOND LIMITS. SERVICED R4 DOOR EMERGENCY CYLINDER  ACCUMULATOR IAW AMM 52-10-00.
